MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Codes Failure to Power Up (1476); No Flow (2991)
Health Effect - Clinical Codes No Patient Involvement (2645); No Code Available (3191)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Covidien/medtronic has not received the device/component from the customer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during setting up on a patient the 700 series ventilator had passed post(power on self test) with an error message indicating " it could not be used".Ventilation stopped.Immediately another ventilator was prepared and it was used.No harm was reported.
 
Additional Manufacturer Narrative
Additional information received and event description updated.Correction to patient code and device code.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received as follows: it was reported that during setting up the 700 series ventilator passed post (power on self-test) with an error message "it could not be used".The patient was not attached to the ventilator at the time of the event.Immediately another ventilator was prepared, and it was used.No harm was reported.
 
Additional Manufacturer Narrative
Device evaluation summary: one pressure solenoid (psol) printed circuit board (pcb) was returned to medtronic for further analysis.A visual inspection was carried out and no anomalies were observed.The psol pcb was assembled into the failure investigation test-bed device for analysis and the device was powered on.The fi test-bed device passed the power on self test (post) and no errors were recorded in the diagnostic logs.All tests and calibrations ran without any errors.The fi test-bed device was placed into ventilation mode for 24 hours, no errors/alarms observed the run in period.Conclusion: no fault found.The investigation found the device to function normally.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key7839994
Report Number8020893-2018-00416
Device Sequence Number16430004
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer09/18/2018
10/22/2019
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date09/25/2018
10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1